# SDR DALA2017102507777

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 69,278 hours, 13,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Damaged
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE.   REPLACED THE SLIDE LIGHT LENS ASSY.
